It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: me too!!!

Re: me too!!!

[ Back to Messages ]

Message

Posted by Kim on September 11, 2000 at 09:37:18:

In Reply to: me too!!! posted by Wendy on September 09, 2000 at 22:14:53:

: Its really funny, that I log on and see your post, as I was just going to leave a message asking
: the very same thing. I have been on xenadrine for about two weeks, and I am breaking out all
: over; on my forhead, my face, my jaw line, and even my back. I have never had acne problems
: before.
: So I too would like to know, if this is a side effect? I haven't really had any others except I now
: know that I can't drink coffee any more, it provides me with shakes and lightheaded.

: Wendy

I came to this site to look for the exact information. I've been taking Zenadrine for about 2 weeks now and have been breaking out in hives/rashes all over for the past 4 days. I wasn't sure if this was caused by the Xenadrine or a new laundry detergent I've been using. It's a shame that Xenadrine might cause this type of allergic reaction as I have already lost 5 pounds. Can anyone suggest an alternative?

Kim




Follow Ups




All times are GMT -7. The time now is 02:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!